# SDR 6CBA2019090519187

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N721AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1721
- Aircraft time: 2,230 hours, 2,118 cycles
- Engine: Pwc PT6A67P
- Engine time: 2,230 hours, 2,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PROBLEM: THE FLIGHT CREW REPORTED " BURNING SMELL COMING FROM ACS SYSTEM". RESOLUTION: MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, THE FOLLOWING ACTION WAS ACCOMPLISHED " VISUALLY INSPECTED ACS DUCTING AND CLAMPS AND ENGINE COMPARTMENT. NO DEFECTS NOTED. RAN AIRCRAFT AND HEAT FOR 10 MIN IAW AMM 12-B-71-00-00-00A-903S-A. OPS CHECK GOOD. NO SMELLS. THE AIRCRAFT WAS RELEASED.
